# SDR 9502679154

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC EMERGENCY BUS OFF LIGHT ILLUMINATED AFTER TAKEOFF.  THIS PROBLEM AFFECTED MULTIPLE COCKPIT INSTRUMENTS.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT AC GENERATOR AND GENERATOR CONTROL PANEL.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
